# SDR A6WA20120918001

- Difficulty date: September 6, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK IN CARGO COMPARTMENT LBL 9 & RBL 9 AT FS 559+88 ARE CORRODED.  REMOVED CORRODED SEAT TRACKS FROM RBL 9 & LBL 9 AT FS 559+88 FABRICATED AND INSTALLED NEW SERVICEABLE SEAT TRACKS FROM P/N N126-2075 IAW CRJ 200 AMM 53-01-11.
